Medications Causing Sun Sensitivity

OncoLink
Ultima Vez Modificado: 13 de agosto del 2012

Share article


Imprima English

Question

Are there special precautions to take if you are on a medication that says "may increase sun sensitivity?"

Answer

Christopher Miller, MD, Dermatologist & Moh's Surgeon at Penn Medicine responds:

Certain medications, such as tetracycline antibiotics, can increase your sensitivity to the sun. The precautions when you take these medicines are identical to the common sun-safe habits that we recommend: avoidance of the sun is best, clothing to cover up as much of your skin as possible, and sunscreen to exposed areas.

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Sun Safety Webchat transcript.

Imprima English

I Wish You Knew

How cancer patients have changed my life

View More



Blogs and Web Chats

OncoLink Blogs give our readers a chance to react to and comment on key cancer news topics and provides a forum for OncoLink Experts and readers to share opinions and learn from each other.




OncoLink OncoPilot

Frente a un nuevo diagnóstico de cáncer o de cambiar el curso de su tratamiento actual? Deje que nuestro personal de enfermería cáncer que ayudan a pasar!

Más información